MAUDE Adverse Event Report: ARTHREX, INC. BIO-COMPR INTERF SCRW,FULL THD; K071176

ARTHREX, INC. BIO-COMPR INTERF SCRW,FULL THD; K071176
Model Number BIO-COMPR INTERF SCRW,FULL THD
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/20/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during an anterior cruciate ligament reconstruction surgery the screw head broke off inside the patient.The broken piece was retrieved from patient.There was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.

Brand Name
BIO-COMPR INTERF SCRW,FULL THD
Common Device Name
K071176
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key16120567
Report Number1220246-2023-06056
Device Sequence Number6560531
Product Code MAI
UDI-Device Identifier00888867015593
UDI-Public00888867015593
Combination Product (Y/N)N
Initial Reporter CountryNP
PMA/510(K) Number
K071176
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model NumberBIO-COMPR INTERF SCRW,FULL THD
Device Catalogue NumberAR-1390TC
Device Lot Number14982421
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2022
Initial Report FDA Received Date01/09/2023
Date Device Manufactured07/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown